Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Out of the hospital ... new meds sorta 4WD

Posted by Maxime on December 4, 2007, at 13:00:46

In reply to Re: Out of the hospital ... new meds sorta, posted by 4WD on December 3, 2007, at 20:28:23

Hi Marsha:

Thank you for your kind words.

My doctor in the hospital did not taper the clonazepam ... she just stopped it! I am going through minor withdrawal. I get the shakes. I hope it goes away soon.

Maxime



> Hi Maxime,
>
> You were right in not having the ECT. I had 5 treatments while I was hospitalized and after I got out of the hospital back in January and February of this year.
>
> It was terrifying, it was horrible and I will Never do it again.
>
> Congratulation on being off the Klonopin. Did they taper you off or did you just stop?
>
> I glad you made it to the hospital and I am glad you are going to get counseling . I understand you still don't "feel so good" but I'm glad you're alive. WE have all been worried about you.
>
> Marsha
>
> Marsha
>

 

Thread

 

Post a new follow-up

Your message only Include above post


[798737]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:797866
URL: http://www.dr-bob.org/babble/20071204/msgs/798737.html